# SDR HALA2009051400214

- Difficulty date: May 14, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,496 hours, 31,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 4 INCHES LONG ON FUSE DOOR L-1 LOWER AFT CORNER, UNDER DOOR SEAL PLATE.  REPAIRED IAW SRM 767-300 53-10-01, FIG 201A1A N2 T1 190124311-0001.  HAL FILE NR 594079 AND HAL EO 53-09-02-71.
